Overreact much?

The past few days, since Thursday before stronghold really, I’ve had some sort of stomach thing. abdominal pain, blated feeling, etc…

I let it go for a few more days, and then when it kept getting worse, I went to the Dr. he said it was nothing to worry about, and gave me some pills…  As I was leaving work to head to the Dr. I decided to look up the common side effects of the allergy meds I’ve been on for the past month.  The most commonly reported side effect, matched my symptoms exact…  I mentioned it to the Dr. he didn’t think that was the problem.   The 1st few days the new meds didn’t seem to be making any difference, so I stopped the allergy meds.  I’m now improving, but since I wasn’t 100% by Monday the Dr. wanted to see me again, and so he drew a bunch of blood and we will see what the test results say.

My mother of course is overreacting and is sure I’m dying…

Sigh…

Advertisements

Home from Stronghold

Holy cats am I exhausted. I’m home from Stronghold and I feel like I’ve just done a 3 day weekend at bristol. Guess I’m not really fully recovered. Which I guess I knew but still. Plus the hives keep returning. I’m now quiet certain its the prednisone doing it, as I had no hives until I took the prednisone today then I started breaking out in about 15 minutes from the time I took it. So I dosed myself on benedryl pretty heavily all day to keep them at bay, I finally got them all gone by about 1:00. I’m not going to take the prednisone tomorrow right when I get up and see what happens. I have an appointment with my Doctor in the afternoon, so hopefully I’ll have this all sorted out SOON!

I wouldn’t have suspected the prednisone really until yesterday I came down with the hiccups, and they were uncontrollable. Normally I can suppress them in seconds, but the moment I’d stop focusing on suppressing them, they would return full force. I looked up side effects from prednisone, and found hiccups to be a rare side effect, along with hives… Which really that tracks with the time the hives first appeared… the day I took the 1st prednisone. Oh well, bed time, work tomorrow, ugh…

Give me a break!

Ok, so I went back to the E.R. because the hives were returning.
<RANT>
I HATE, no let me rephrase, I DESPISE cocky doctors. Seriously! Just because you have a medical degree YOU ARE NOT GOD! You still need to listen to your PATIENTS!!! Drop the cocky attitude, drop the eletisim, and LISTEN TO US!!!!
</RANT>

Read on for my morning insanity…
Continue reading

Crap!

Well, I started to get ready for faire this morning… And after I finished that last post… I started noticing itching again. So I checked the area, and sure enough theres a hive there. I examined myself and found 2 others. I decided to wait I circled them to see if they got bigger, and while waiting, more appeared. Looks like I’m not going to Stronghold today, and will probably be going back to the E.R.

THIS SUCKS!!! The only thing I’ve taken this morning was a shower,and the benedryl… What the heck is going on here…

Hives are for bees…

Last night while sitting here at the computer I noticed a “mosquito bite” on my arm. It was a pretty nasty looking one but as I do, I ignored it. When I went to get ready for bed, I discovered my legs were covered in them, and they were appearing on my chest without mosquitoes. I panicked. Fortunately Kilted was still online, and I asked him about them. He sent me a link to a picture of a hive. Sure enough thats what it they looked like. We decided I better go to the E.R.

So I found some loose fitting shorts and a t-shit and headed off to the E.R. in Sandwich. I walked in, rang the bell to be treated, and the paramedic that answered asked me who I was there to see. I calmly responded, I’m here for myself. “Oh, sorry man, you look fine, best looking patient person I’ve seen all day” I then explained to the E.R. Doc who was siting next to the paramedic what was going on. He moved me to a triage room, and left me with a Tech to do my vitals. By this point I was itching horribly (I resisted the urge to scratch, boy does that take willpower) and so I sat and waited. The Dr. came in and took a look “Wow this is a textbook case of hives if I ever have seen one, do you mind if I show some of the Nusing Tecs this?” I told him I didn’t mind, and off he went to look after others. Right then Kilted and showed up, they drove all the way down to look after me. I have the best friends in the world BTW. Right after they arrived the Billing person came in and got the paperwork took care of. Then after a long ass wait, where I watched and felt move hives appear all over my body, a nurse came in and shot me up with a mega dose of benadryl and told me to go home, and handed me my walking papers. “Thats it?” “Yup, just take these every four hours” “So, I can go?” “Yep, have a nice night” So we left, and went to Wal-Mart to get some calamine lotion, and also picked up some sort of oatmeal bath that I intended to take this morning. (I didn’t take it because when I woke up, there wasn’t a trace of the hives left on me. woot.

So now I have developed an allergic reaction to something the Doctor has me on… The ER doc thinks its the Z-Pac. Frankly I find that odd, as I’ve taken Z-Pacs tons of times. He also discontinued the new inhailer, which I tend to think was the likely cause. I remember itching yesterday morning after taking it, but I often itch from dry skin so it didn’t occur to me that might be a reaction.

In summary, Friends Rock, Hives suck.